Stopped Tamoxifen- but scared

Hi Ladies

                After 3 years on tamoxifen I have been told to come off, I have had horrendos hot flushes, headaches nausea, sleepless nights the list goes on, because my er was 3/8 very low I was told that I am not putting myself at untold risk by stopping, the oncologist feels it will not be detremental to my health and has said to stop taking it as the benefits are being outweighed by the side effects, I didnt think I woud ever agree to stopping but I have to say the last 6 months have been awful, the side efects seem to be getting worse :frowning: I am of course worried but I am praying that they are right and with such a low er score I am not doing myself any harm, I hope I start to feel the benefits from not taking tam soon and its worth the worry

 

Love to all L x

Hi lottie

Well done for lasting 3 years. I lasted 3 weeks stopped it. Me ER score was 7/8 but the side effects from the tamoxifen were unbearable. There was no way I could function normally taking it and it was recommended I should take it for 10 years! I’m not worrying about it. Many of us are overtreated and they don’t know who benefits. It’s belt and braces for all. I’ve heard you get the most benefit in the first 2 years. I also know someone who took tam and had recurrances. Try to just get on with living your life and not worry too much.

Hope you start feeling better soon x